MAUDE Adverse Event Report: STRYKER SPINE-US AERO LL FIXATION ANCHOR, 55MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US AERO LL FIXATION ANCHOR, 55MM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48940055
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; when impacting the pilot cutter into the bone the pilot cutter bent and did not create the correct path for the anchor.Update (b)(6) 2017: the anchors were not able to be implanted.
 
Additional Manufacturer Narrative
The root cause of the reported event was determined to be the deformation of the pilot cutter used to create the anchor channel.
 
Event or Problem Description

Brand Name
AERO LL FIXATION ANCHOR, 55MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7180296
Report Number0009617544-2018-00005
Device Sequence Number1447260
Product Code MAX
UDI-Device Identifier07613327066180
UDI-Public(01)07613327066180
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48940055
Device Catalogue Number48940055
Device Lot Number14G541
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1